Items where Author is "Peskir, Goran"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 7.

Article

du Toit, Jacques and Peskir, Goran (2007) The Trap of Complacency in Predicting the Maximum. Ann. Probability, 35. pp. 340-365.

Peskir, Goran (2005) On the American option problem. Mathematical Finance, 15 (1). pp. 169-181. ISSN 0960-1627

Peskir, Goran (2005) The Russian option: Finite horizon. Finance and Stochastics, 9 (2). pp. 251-267. ISSN 1432-1122

Peskir, Goran (2005) A change-of-variable formula with local time on curves. Journal of Theoretical Probability, 18 (3). pp. 499-535. ISSN 1572-9230

Peskir, Goran (2003) On the diffusion coefficient: The Einstein relation and beyond. Stochastic Models, 19 (3). pp. 383-405. ISSN 1532-4214

Peskir, Goran (2002) Limit at zero of the brownian first-passage density. Probability Theory and Related Fields, 124 (1). pp. 100-111. ISSN 1432-2064

Conference or Workshop Item

Peskir, Goran (2006) On Reflecting Brownian Motion with Drift. In: Symp. Stoch. Syst., 2005, Osaka.

This list was generated on Wed Aug 21 01:00:37 2019 BST.